Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Coming off Wellbutrin

Posted by dave on February 8, 1999, at 23:31:45

Hello All, I hope everyone is doing well. I really
like the unity of this list--one of the few places I
feel like most everyone understands and accepts me--
many of us have similar problems and experiences.
Since I have isolated for years, this list gives me
some social connection--I appreciate it. Ok, I'll
stop gushing--just had to get that off my chest.

I want to relate this experience: I was up to full
dose of 300mg of Wellbutrin for about a week then,
because of all the itching, I was to drop back to
150mg a day and then stop. Today was my first day
without it. I'm still taking the 1/2mg of Risperdal
a day and 1mg of Klonopin roughly every day or every
other day. I mainly just wanted to relate that my
awareness seems heightened, I think this is what it
feels like to not be depressed,I'm not sure.
I feel less content to just isolate, like I am more
'alive' than before. Maybe it is my energy coming
back. I am still sleeping too much, but hope to get
on a day schedule soon and start interviewing for a
job. Anyway, I guess it is residual effect from
the Wellbutrin making me feel a little better although
still quite anxious sometimes. Later this week, if
the rash is cleared up, my Doc will probably start me
on Celexa. I hope for some stability of my mood.
I appreciate being able to share, wish me luck, and
good luck to you all.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:2903